# SDR FOTR20150303044

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 84686
- Aircraft time: 44,040 hours
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N10961
- Condition: Corroded
- Location: Bs 1300
- Part time: 84,686 hours, 44,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1300, LBL8 SHEAR TIE HAS CORROSION, REPLACED ON FAS NR 66435, W/O N605DL-01-01.
